# SDR TWAA0009602

- Difficulty date: June 17, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- Aircraft time: 37,731 hours, 19,091 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 39370335503
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM BDL, THE LEFT MAIN GEAR DID NOT FULLY RETRACT, HAD WARNING INDICATION AND AIR NOISE.  CONTINUED WITH GEAR DOWN TO PWM.  REPLACED THE LT GEAR BUNGEE CYL DUE TO BROKEN ROD END.  CHECK-C 12-6-99 STL.
